# SDR A6WA200740174

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 8,501 hours, 7,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.0 FLOOR SUPPORT ANGLE CRACKED APPROX.3 INCH LONG.  (K)  [SUP 05-01-07]  MAINTENANCE CUT AWAY CRACKED ANGLE AND INSTALLED REPAIR ANGLE IAW BOMBARDIER REO 601R-53-61-117 REV C.  (M)
